# SDR CA150409001

- Difficulty date: March 13, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Engine: Pwa JT15*
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

(CAN) IT WAS REPORTED THAT AN INFLIGHT EMER, IFE, FOR SMOKE & FUMES IN THE COCKPIT.  THE MAINTAINER TRACED THE PROBLEM BACK TO THE RIGHT HAND ENGINE WHICH THEY SAID HAD OIL LEAKING OUT OF THE BLEED AIR PORTS.  THE ENGINE WAS REMOVED FROM SERVICE.  THIS ENGINE WAS 23 HOURS INTO THE 500 HOUR OH EXTENSION.
